For oral administration only. Adults and children over 12 years are required to take 1-2 caplets every 4-6 hours.
Do not take more than 8 caplets per day. Not recommended for children under 12 years of age.
Store below 30 degrees.
Active ingredient: Paracetamol 500mg and 1.35mg of Sodium Parabens.